# SDR 01FDEA00652

- Difficulty date: August 3, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Adj
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB EXPERIENCED MILD A/C VIBRATION.  FOUND RT OUTBOARD TRAILING EDGE FLAP WITH TOO MUCH PLAY.  ADJUSTED GAP BETWEEN ROLLERS AS PER MM 27-51-011-5.  CHECK OK.
